# SDR CA140203010

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) JUST AFTER TAKEOFF THE PILOTS HEARD A LOUD NOISE SOUND AND LOST ALL ENGINE INDICATIONS.  PILOTS SHUTDOWN THE ENGINE.  THE PILOTS ABORTED THE FLIGHT AND WENT AROUND AND LANDED SAFELY.  INVESTIGATION ONGOING.
